Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
If I maxed out on Tylenol, then what?
Feisty posted:
Can't find the answer to this anywhere. I am fighting a fever (102) for the past 24 hours. I have maxed out my Tylenol dosage for a 24 hour period. Is there anything else I can take aside from Tylenol should my fever spike again? Aside from homeopathic remedies. Can I take aspirin? Ibuprofen? In 4-5 hours since I have taken the 24 hour limit of Tylenol?

Please advise...

davedsel responded:

This would be an excellent time to call your doctor for advice. You may want to go to a walk-in immediate care clinic if your fever does not break soon or your symptoms get worse.

I pray you find relief soon.
Click on my username or avatar picture to read my story.


annette030 responded:
Speak to a pharmacist at your local drug store, but if you are an otherwise healthy adult with no GI (stomach) issues, it should not be a problem to alternate tylenol with ibuprofen as directed on the bottle for fever. They are unrelated medicines, they work in completely different ways.

I personally would not treat a fever under 101 degrees, that is up to you and your doctor. It all depends on how you feel. Remember that a fever is a symptom of illness, you still may need to treat the illness itself. See your doctor or an urgent care doctor or nurse practitioner.

Take care, Annette
David Maine, MD responded:
Thanks for your post. You should discuss this further with your doctor. Pending the cause you can alternate Tylenol (Acetaminophen) with Motrin (Ibuprophen) but you should discuss with you doctor before proceeding. Hope you are feeling better.

Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.